# SDR IPXA2020062967023

- Difficulty date: June 6, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: AKC75841
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CEXTENDED TAILCONE L/H FAIRING SUPPORT RIB IS CRACKED.REMOVED AND REPLACED CRACKED EXTENDED TAILCONE L/H FAIRING SUPPORT RIB IAW MD-11 SRM 51-31-01 & 51-35-01. (MINOR)
